Pacific Journal of Mathematics

Topological transversality. II. Applications to the Neumann problem for $y^{\prime\prime}=f(t,\,y,\,y^{\prime})$.

A. Granas, R. B. Guenther, and J. W. Lee

Article information

Source
Pacific J. Math., Volume 104, Number 1 (1983), 95-109.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102723821

Mathematical Reviews number (MathSciNet)
MR683731

Zentralblatt MATH identifier
0534.34006

Subjects
Primary: 34B15: Nonlinear boundary value problems

Citation

Granas, A.; Guenther, R. B.; Lee, J. W. Topological transversality. II. Applications to the Neumann problem for $y^{\prime\prime}=f(t,\,y,\,y^{\prime})$. Pacific J. Math. 104 (1983), no. 1, 95--109. https://projecteuclid.org/euclid.pjm/1102723821


Export citation

References

  • [1] S. N. Bernstein, SW /s equations du calcul des variations, Ann. Sci. Ecole Norm. Sup., 29(1912), 431-485.
  • [2] J. Dugundji and A. Granas, Fixed Point Theory /, Monografie Matematyczne, Warsaw, to appear.
  • [3] A. Granas,Sur la methode de continuite de Poincar, Comptes Rendus Acad. Sci. Paris, 282(1976), 983-985.
  • [4] A. Granas, R. B. Guenther, and J. W. Lee, On a theorem of S. Bernstein, Pacific J. Math., 74 (1978), 67-82.
  • [5] A. Granas, Nonlinear boundary value problems for some classes of ordinary differential equations, Rocky Mountain J. Math., 10 (1979), 35-58.
  • [6] A. Granas, Topological transersality I. Applications to diffusion problems, to appear, Pacific J. Math.
  • [7] L. Nirenberg, Functional Analysis, New York University Lecture Note Series, 1960.

See also

  • I : A. Granas, R. B. Guenther, J. W. Lee. Applications of topological transversality to differential equations. I. Some nonlinear diffusion problems. Pacific Journal of Mathematics volume 89, issue 1, (1980), pp. 53-67.